OCULAR COMPLICATIONS of STEVENS-JOHNSON SYNDROME and TOXIC EPIDERMAL NECROLYSIS in PATIENTS WITH AIDS
Whitcup, S. M.
Lopez, J. S.
Is part ofCornea
MetadataShow full item record
Recent reports suggest that acquired immunodeficiency syndrome (AIDS) patients are at higher risk of developing mucocutaneous reactions such as toxic epidermal necrolysis and Stevens-Johnson syndrome (SJS). Resultant dry eye may be further exacerbated by human immunodeficiency virus (HIV) related lacrimal gland dysfunction and lead to a chronic keratoconjunctivitis. We report one patient with AIDS and toxic epidermal necrolysis and two patients with AIDS and SJS who developed severe dry eye misdiagnosed as infectious keratoconjunctivitis. Cicatrizing mucocutaneous reactions should be suspected in AIDS patients and the dry eye treated to control symptoms and prevent complications.
CitationCornea. Philadelphia: Lippincott-raven Publ, v. 10, n. 6, p. 536-538, 1991.
TOXIC EPIDERMAL NECROLYSIS
- EPM - Artigos